International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 394951 | https://doi.org/10.1155/S0161171291000649

Maria T. Acosta-De-Orozco, Javier Gomez-Calderon, "Polynomials with minimal value set over Galois rings", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 394951, 4 pages, 1991. https://doi.org/10.1155/S0161171291000649

Polynomials with minimal value set over Galois rings

Received12 Sep 1989

Abstract

Let GR(pn,m) denote the Galois ring of order pn,m, where p is a prime. In this paper we define and characterize minimal value set polynomials over GR(pn,m).

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views91
Downloads335
Citations